A note on domino treewidth

Abstract : In [DO95], Ding and Oporowski proved that for every k, and d, there exists a constant c_k,d, such that every graph with treewidth at most k and maximum degree at most d has domino treewidth at most c_k,d. This note gives a new simple proof of this fact, with a better bound for c_k,d, namely (9k+7)d(d+1) -1. It is also shown that a lower bound of Ω (kd) holds: there are graphs with domino treewidth at least 1/12 × kd-1, treewidth at most k, and maximum degree at most d, for many values k and d. The domino treewidth of a tree is at most its maximum degree.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 1999, 3 (4), pp.141-150
Liste complète des métadonnées

Littérature citée [9 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00958932
Contributeur : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Soumis le : jeudi 13 mars 2014 - 16:47:55
Dernière modification le : mercredi 29 novembre 2017 - 10:26:25
Document(s) archivé(s) le : vendredi 13 juin 2014 - 12:00:47

Fichier

dm030401.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00958932, version 1

Collections

Citation

Hans L. Bodlaender. A note on domino treewidth. Discrete Mathematics and Theoretical Computer Science, DMTCS, 1999, 3 (4), pp.141-150. 〈hal-00958932〉

Partager

Métriques

Consultations de la notice

67

Téléchargements de fichiers

172